Journal article icon

Journal article

Random recursive trees and the Bolthausen-Sznitman coalescent

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
ELECTRONIC JOURNAL OF PROBABILITY
Volume:
10
Pages:
718-745
Publication date:
2005-07-13
ISSN:
1083-6489
Source identifiers:
172701
Keywords:
Pubs id:
pubs:172701
UUID:
uuid:133dae5b-6bbe-448c-b989-d093a45d1593
Local pid:
pubs:172701
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP